# SDR QXEA2009120701022

- Difficulty date: December 2, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 20,565 hours, 21,090 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF RT GEAR DOOR LIGHT STAYED ILLUMINATED FOR APPROX 25 SECONDS AFTER LANDING GEAR WAS SELECTED UP.  FERRY FOR REPAIR. RT AND LT GEAR DOOR LOCK LINKAGE SHIMMED, REF: IS4Q3200043. MLG ALT RELEASE CABLE RIGGING CHECK, REF:EC 6-32-527. REMOVED ,REPLACED, RIGGED, SECONDARY MLG SELECTOR VALVE. REMOVED AND REPLACED NR1 AND NR2 ALT EXTENSION ACTUATORS. FLUSHED MLG ALT EXTENSION SYS IAW TASK CARD 29-21-00-617-801. COMPLIED WITH OPS TEST OF PRIMARY EXTENTION AND RETRACTION SYS. C/W OPS TEST OF THE ALT EXTENSION SYS. NO DEFECTS NOTED.  ALL OPS CHECKS WERE PERFORMED SATISFACTORY. RETURNED TO SERVICE.
